IJPAM: Volume 69, No. 3 (2011)


Mohammad Abdulkawi Mahiub$^1$, N.M.A. Nik Long$^2$, Z.K. Eshkuvatov$^3$
$^1$Department of Mathematics
Faculty of Science
Universiti Putra Malaysia (UPM)
43400, Serdang, Selangor, MALAYSIA
e-mail: akawi@math.upm.edu.my
$^{2,3}$Institute for Mathematical Research, UPM
43400, Serdang, Selangor, MALAYSIA

Abstract. In this article, an accurate numerical solution for solving hypersingular integral equation is presented. Chebyshev orthogonal polynomials of the second kind are used to approximate the unknown function. The regular kernel is interpolated using Chebyshev interpolation formula of the first kind. Numerical examples are solved using the proposed numerical technique. Numerical results show the accuracy of the present numerical solution.

Received: January 6, 2011

AMS Subject Classification: 65R20, 45E05

Key Words and Phrases: hypersingular integral equations, collocation method, interpolation, Chebyshev polynomials

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 69
Issue: 3